# SDR YENA201706200508

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 23,808 hours, 15,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 007088
- Condition: Failed
- Location: Emergency Lights
- Part time: 23,808 hours, 15,094 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON EICAS WHEN THE EMERGENCY LIGHTS ARE ON. OVERHEAD AFT GALLEY, CTR EXIT LOCATOR SIGN INOPERATIVE & LAST AFT OVERHEAD CABIN EMERGENCY LIGHT INOPERATIVE WHEN EXIT LIGHTS ARE ON.   TESTED IAW FIM 33-50-00-810-813-A, REMOVED AND REPLACED THE ELPU NR 3 IAW AMM 33-50-01, CHECKED NORMAL. R & R ELPU NR 5 IAW AMM 33-50-01, OPS OK.
